Previous |  Up |  Next

Article

Title: On integration in Banach spaces, III (English)
Author: Dobrakov, Ivan
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 29
Issue: 3
Year: 1979
Pages: 478-499
Summary lang: Russian
.
Category: math
.
MSC: 28B05
MSC: 46G10
idZBL: Zbl 0429.28011
idMR: MR536071
.
Date available: 2008-06-09T14:35:38Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/101628
.
Related article: http://dml.cz/handle/10338.dmlcz/100979
Related article: http://dml.cz/handle/10338.dmlcz/100990
Related article: http://dml.cz/handle/10338.dmlcz/101676
Related article: http://dml.cz/handle/10338.dmlcz/101709
Related article: http://dml.cz/handle/10338.dmlcz/102009
Related article: http://dml.cz/handle/10338.dmlcz/102239
Related article: http://dml.cz/handle/10338.dmlcz/102173
Related article: http://dml.cz/handle/10338.dmlcz/102255
Related article: http://dml.cz/handle/10338.dmlcz/102267
Related article: http://dml.cz/handle/10338.dmlcz/102355
Related article: http://dml.cz/handle/10338.dmlcz/102395
Related article: http://dml.cz/handle/10338.dmlcz/102411
.
Reference: [1] Alo R. A., de Korvin A.: A one-sided Fubini theorem for Gowurin measures.J. Math. Anal Appl. 38 (1972), 387-398. Zbl 0226.46046, MR 0313472, 10.1016/0022-247X(72)90097-2
Reference: [2] Bagby R., Swartz C.: Projective tensor product of $l\sp{p}$-valued measures.Mat. Čas. 25 (1975), 256-269. MR 0412377
Reference: [3] Bartle R. G.: A general bilinear vector integral.Studia Math. 15 (1956), 337-352. Zbl 0070.28102, MR 0080721
Reference: [4] Debieve C: Produit de mesures a valeurs vectorielles, Théorème de Fubini.Ann. Soc. Sci. Brux. T. 87, I (1973), 67-76. Zbl 0254.28015, MR 0333112
Reference: [5] Dinculeanu N.: Integration on locally compact spaces.Noordhoff International Publishing, Leyden, 1974. MR 0360981
Reference: [6] Dobrakov I.: On integration in Banach spaces, I.Czech. Math. J. 20 (1970), 511 - 536. Zbl 0215.20103, MR 0365138
Reference: [7] Dobrakov I.: On integration in Banach spaces, II.Czech. Math. J. 20 (1970), 680-695. Zbl 0224.46050, MR 0365139
Reference: [8] Dobrakov I.: On representation of linear operators on $C\sb{0}(T, X)$.Czech. Math. J. 21 (1971), 13-30. Zbl 0225.47018, MR 0276804
Reference: [9] Dobrakov I.: Products of operator valued measures and the Fubini theorem.Abstracts of the Fourth Prague Topological Symposium, 1976.
Reference: [10] Duchoň M., Kluvánek I.: Inductive tensor product of vector-valued measures.Mat. Čas. 17 (1967), 108-112. MR 0229786
Reference: [11] Duchoň M.: On the projective tensor product of vector-valued measures, I, II.Mat. Čas. 17 (1967), 113-120, 19 (1969), 228-234. MR 0229787
Reference: [12] Duchoň M.: On tensor product of vector measures in locally compact spaces.Mat. Čas. 19 (1969), 324-329. MR 0310182
Reference: [13] Duchoň M.: On vector measures in Cartesian products.Mat. Čas. 21 (1971), 241 - 247. MR 0310183
Reference: [14] Duchoň M.: A convolution algebra of vector-valued measures on compact abelian semigroup.Rev. Roumaine Math. Pures Appl. 16 (1971), 1467-1476. MR 0310184
Reference: [15] Duchoň M.: Fubini's theorem and convolution of vector-valued measures.Mat. Čas. 23 (1973), 170-178. MR 0335739
Reference: [16] Duchoň M.: Product of dominated vector measures.Math. Slovaca 27 (1977), 293-301. MR 0536147
Reference: [17] Dudley R., Pakula L.: A counter-example on the inner product of measures.Indiana Univ. Math. J. 21 (1972), 843-845. Zbl 0221.28003, MR 0296245, 10.1512/iumj.1972.21.21067
Reference: [18] Dudley R. M.: A note on products of spectral measures. Vector and operator valued measures and applications.Academic Press, 1973, 125-126. MR 0336418
Reference: [19] Dunford N., Schwartz J.: Linear operators, part I.Interscience Publishers, New York 1958. MR 0117523
Reference: [20] Gould G. G.: Integration over vector-valued measures.Proc. London Math. Soc. (3) 15 (1965), 193-225. Zbl 0138.38403, MR 0174694
Reference: [21] Halmos P. R.: Measure theory.D. Van Nostrand, New York 1950. Zbl 0040.16802, MR 0033869
Reference: [22] Hille E., Phillips R.: Functional analysis and semigroups.Amer. Math. Soc. Coll. Publ., Providence 1957. Zbl 0078.10004, MR 0089373
Reference: [23] Huneycutt J. E., Jr.: Products and convolutions of vector valued set functions.Studia Math. 41 (1972). Zbl 0233.28013, MR 0302855
Reference: [24] Kelley J. L., Srinivasan T. P.: On the Bochner integral.in Vector and operator valued measures and applications. Academic Press, Inc., New York 1973, 165-174. Zbl 0293.28010, MR 0330408
Reference: [25] Kluvánek I.: An example concerning the projective tensor product of vector-valued measures.Mat. Čas. 20 (1970), 81-83. MR 0312263
Reference: [26] Maynard H. В.: A general Radon-Nikodym theorem.in Vector and operator valued measures and applications, Academic Press, Inc., New York 1973, 233 - 246. Zbl 0301.28006, MR 0404578
Reference: [27] Millington H.: Products of group-valued measures.Studia Math. 54 (1975), 7-27. Zbl 0325.28010, MR 0404579
Reference: [28] Rao M. В.: Countable additivity of a set function induced by two vector-valued measures.Indiana Univ. Math. J. 21 (1972), 847-848. Zbl 0239.28002, MR 0296246, 10.1512/iumj.1972.21.21068
Reference: [29] Swartz C.: The product of vector-valued measures.Bull. Australian Math. Soc. 8 (1973), 359-366. Zbl 0248.28009, MR 0318441, 10.1017/S0004972700042659
Reference: [30] Swartz C.: A generalization of a theorem of Duchon on products of vector measures.J. Math. Anal. Appl. 51 (1975), 621-628. Zbl 0312.28015, MR 0374382, 10.1016/0022-247X(75)90112-2
Reference: [31] Swartz C.: Products of vector measures by means of Fubini's theorem.Math. Slovaca 27(1977), 375-382. Zbl 0373.28004, MR 0536840
Reference: [32] Thomas E.: L'intégration par rapport a une mesure de Radon vectorielle.Ann. Inst. Fourier, Grenoble, 20 (1970), 59~L89. Zbl 0195.06101, MR 0463396, 10.5802/aif.352
Reference: [33] Thomas E.: Totally summable functions with values in locally convex spaces.Measure theory. Lecture Notes in Math. 541, Springer-Verlag, Berlin 1976, 117-131. Zbl 0357.46050, MR 0450505
Reference: [34] White A. J.: Convolution of vector measures.Proc. Royal Soc. Edinburg, Ser. A 73 (1975), 117-135. Zbl 0331.43002, MR 0417383
.

Files

Files Size Format View
CzechMathJ_29-1979-3_15.pdf 3.088Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo